# SDR RAIA2008121000001

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 21,652 hours, 20,401 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 2 Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A WING 2 ANTI-ICE LEAK MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED AND FOUND THE NR 2 PACK HAD A LOOSE EXHAUST DUCT.  THE DUCT WAS RE-SECURED AND THE SYSTEM TESTED WITH NO DEFECTS.
